Web of Science: 6 cites, Scopus: 8 cites, Google Scholar: cites
Duo, Bézout and distributive rings of skew power series
Mazurek, Ryszard (Bialystok Technical University (Polònia). Faculty of Computer Science)
Ziembowski, Michal (University of Edinburgh. School of Mathematics)

Data: 2009
Resum: We give necessary and sufficient conditions on a ring R and an endomorphism σ of R for the skew power series ring R[[x; σ]] to be right duo right Bézout. In particular, we prove that R[[x; σ]] is right duo right Bézout if and only if R[[x; σ]] is reduced right distributive if and only if R[[x; σ]] is right duo of weak dimension less than or equal to 1 if and only if R is N0-injective strongly regular and σ is bijective and idempotent-stabilizing, extending to skew power series rings the Brewer-Rutter-Watkins characterization of commutative B'ezout power series rings.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Skew power series ring ; Rright Bézout ring ; Right distributive ring ; Right duo ring
Publicat a: Publicacions matemàtiques, V. 53 n. 2 (2009) p. 257-271, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/140679
DOI: 10.5565/PUBLMAT_53209_01


15 p, 153.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-16, darrera modificació el 2021-08-22



   Favorit i Compartir